|Change in appetite and stool
Dec 21, 2006
My question is I was on Kaletra and Truvada for over a year and switched to Atripla but my doc didn't have any so she gave me Sustiva and continued Truvada and I am now hardly ever hungry. Should I take L-glutamine or re-switch my meds, my stool has all this fatty tissues surrounding it why?
| Response from Dr. Conway
It is a bit unusual to have this type of side effect of the Sustiva, although it is possible. The change in the nature of your stools (with the "fatty tissues" you describe) make me a bit concerned that you may have something going on that is unrelated to your medications. You may, for instance, have an infection of your stools that could be diagnosed if your doctor collects the right samples. I would begin by discussing this with your doctor before considering a change in your medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.